English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  The Ker-Coker sequence and its generalization in some classes of additive categories

Kopylov, Y. A., & Kuz'minov, V. (2009). The Ker-Coker sequence and its generalization in some classes of additive categories. Sibirskiä­ Matematicheskiä­ Zhurnal, 50(1), 107-117.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/21.11116/0000-0004-25BB-0 Version Permalink: http://hdl.handle.net/21.11116/0000-0004-25BC-F
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Kopylov, Yaroslav A.1, Author              
Kuz'minov, Vladimir, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): rus - Russian
 Dates: 2009
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: eDoc: 438023
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Sibirskiä­ Matematicheskiä­ Zhurnal
  Alternative Title : Sibirsk. Mat. Zh.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 50 (1) Sequence Number: - Start / End Page: 107 - 117 Identifier: -